# SDR AU990811

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TORQUE TUBE CRACKED.
